# SDR S03453035

- Difficulty date: May 6, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Make and model: Boeing 747-400
- Aircraft serial: 28710
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B-18202  FUSELAGE SKIN REPAIR COMMON TO BS 500,S-46R.  REPAIR IAW EO 744-53-00-0004.
